Search results

Journal Article (6)

  1. 1.
    Journal Article
    Ben Geloun, J.; Koslowski, T. A.; Oriti, D.; Pereira, A. D.: Functional Renormalization Group analysis of rank-3 tensorial group field theory: The full quartic invariant truncation. Physical Review D 97, 126018 (2018)
  2. 2.
    Journal Article
    Geloun, J. B.; Kegeles, A.; Pithis, A. G. A.: Minimizers of the dynamical Boulatov model. European Physical Journal C 78 (12), 996 (2018)
  3. 3.
    Journal Article
    Ben Geloun, J.: Renormalizable and asymptotically free tensor field theories. International Association of Mathematical Physics News Bulletin 2016 (1), pp. 3 - 13 (2016)
  4. 4.
    Journal Article
    Geloun, J. B.; Martini, R.; Oriti, D.: Functional Renormalisation Group analysis of Tensorial Group Field Theories on Rd. Physical Review D 94, 024017 (2016)
  5. 5.
    Journal Article
    Ben Geloun, J.; Toriumi, R.: Parametric Representation of Rank d Tensorial Group Field Theory: Abelian Models with Kinetic Term sum_s|p_s| + \mu. Journal of Mathematical Physics 56, 093503 (2015)
  6. 6.
    Journal Article
    Geloun, J. B.; Martini, R.; Oriti, D.: Functional Renormalization Group analysis of a Tensorial Group Field Theory on R3. EPL 112 (3), 31001 (2015)

Working Paper (5)

  1. 7.
    Working Paper
    Geloun, J. B.; Koslowski, T. A.: Nontrivial UV behavior of rank-4 tensor field models for quantum gravity. (2016), Latex, 4 pages + references pp.
  2. 8.
    Working Paper
    Geloun, J. B.: Renormalizable Tensor Field Theories. (2016), Based on the talk Tensor Models and Renormalization given at the International Congress on Mathematical Physics, ICMP2015, 27th July - 1st August, 2015, Santiago de Chile, Chile pp.
  3. 9.
    Working Paper
    Ben Geloun, J.: A power counting theorem for a p2aφ4 tensorial group field theory. (submitted)
  4. 10.
    Working Paper
    Geloun, J. B.; Caravelli, F.: On an ordering-dependent generalization of Tutte polynomial. (submitted), 17 pages, 2 figures pp.
  5. 11.
    Working Paper
    Avohou, R. C.; Ben Geloun, J.; Hounkonnou, M. N.: Recipe theorems for polynomial invariants on ribbon graphs with half-edges. (2014), 24 pages, 14 figures pp.
 
loading content
Go to Editor View